# SDR 0600946719

- Difficulty date: April 27, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 97,632 hours, 23,188 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON CANTED BULKHEAD WEB AT BS 1241 RBL 37.5.  REPAIRED PER EA 67-206232.
